Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Itching between scrotum and anus, overweight. Used hydrocortisone. Suggestions?

Doctor: I have extreme itching on the back of my scrotum and the area between the scrotum and anus . I wear boxer briefs and wonder if not having support in this area is causing this condition. I am also overweight , but not extremely so. I have used hydrocortisone cream but it calms it down but does not eliminate it. Do you have any suggestions?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Jim,
Thanks for writing in.

The condition your are suffering from can be intertrigo or tinea cruris.
It is treatable .
Keep the area clean and dry.
Apply Lamisyl cream twice daily and hydrocortisone cream for once a day.
Please consider visiting a skin specialist.
It will confirm the diagnosis and offer you effective prescription medications for faster treatment.
Hope this helps.

MD Dermatology.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor